# SDR MALA110254

- Difficulty date: November 24, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 8,392 hours, 5,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THE EMERGENCY LIGHT IN THE AFT LAVATORY REMAINED ON THE WHOLE FLIGHT.  TESTED AND OPS CHECKED GOOD.
